Children's Zyrtec 24 Hr Children's Allergy Syrup with Cetirizine, Sugar-Free Grape, Twin Pack of 4 Fl. Oz, 8 fl. oz.


Huge Savings Item! Save 20% on the Children's Zyrtec 24 Hr Children's Allergy Syrup with Cetirizine, Sugar-Free Grape, Twin Pack of 4 Fl. Oz, 8 fl. oz. by Zyrtec at Oasis of Health. MPN: 730-05. Hurry! Limited time offer. Offer valid only while supplies last. Children's Zyrtec Allergy Syrup relieves indoor and outdoor allergy symptoms in children. With 5 milligrams of cetirizine hydrochloride in each 5 mL, this over the counter children's allergy medicine offers 24 hour relief from common symptoms of hay fever and other upper respiratory allergies. Children's Zyrtec provides consistently powerful relief for your kids' allergies and helps treat symptoms such as runny nose, sneezing, itchy watery eyes, and itchy nose and throat. Suitable for children a


Children's Zyrtec 24 Hr Children's Allergy Syrup with Cetirizine, Sugar-Free Grape, Twin Pack of 4 Fl. Oz, 8 fl. oz. by Zyrtec
4.2 out of 5 stars with 56 reviews
Condition: New
Availability: In Stock
$23.59
$18.94
You Save: 20%


Quantity:  

 


Product Description & Reviews

Children's Zyrtec Allergy Syrup relieves indoor and outdoor allergy symptoms in children. With 5 milligrams of cetirizine hydrochloride in each 5 mL, this over the counter children's allergy medicine offers 24 hour relief from common symptoms of hay fever and other upper respiratory allergies. Children's Zyrtec provides consistently powerful relief for your kids' allergies and helps treat symptoms such as runny nose, sneezing, itchy watery eyes, and itchy nose and throat. Suitable for children ages two years and up, Children's Zyrtec Allergy Syrup is dye-free, sugar-free and available in a variety of kid-friendly flavors.

Features & Highlights

  • Twin pack of 4-fluid ounce bottles of Children's Zyrtec Allergy Syrup for relief of indoor and outdoor allergy symptoms including runny nose, sneezing, itchy, watery eyes and itchy nose and throat
  • Zyrtec children's allergy liquid contains 5 milligrams of cetirizine hydrochloride in each 5 mL and provides 24 hours of kids' allergy relief from symptoms of hay fever and other upper respiratory allergies
  • From the #1 pediatrician-recommended brand for children's allergies among OTC oral antihistamines, this children's allergy liquid is available in kid-friendly flavors and is both dye-free and sugar-free
  • Kids' allergy medicine includes dosing cup and is suitable for children ages two years and up, for consistently powerful relief of your child's allergies

Additional Information

Brand:
Zyrtec
Manufacturer:
Johnson & Johnson - Ketotifen
Category:
Allergy Medicine
MPN:
730-05
Release Date:
2019-02-20
UPC:
300450209122
Part Number:
730-05
Publisher:
Johnson & Johnson - Ketotifen
Publication Date:
2019-02-20
Binding:
Health and Beauty
Item Size:
2 x 5 x 4 inches
Package Weight:
0.75 pounds
Package Size:
4.1 x 2.1 x 5.1 inches

 


Have questions about this item (730-05), or would like to inquire about a custom or bulk order?


If you have any questions about this product by Zyrtec, contact us by completing and submitting the form below. If you are looking for a specif part number, please include it with your message.

First Name:
Last Name:
Email Address:
Your Message:

Related Best Sellers


mpn: EB-004, ean: 0680044647753,
Relief All Day & Night Do you suffer from mild to severe indoor or outdoor allergies? Do you want fast relief that doesn’t cause drowsiness or make it impossible to complete your day without feeling exhausted? GenCare Fex-Allergy Relief pills are t...

mpn: D3KRQBY, ean: 0794168653009,
Non-Drowsy, melt able tablet for 12 hour relief of indoor and outdoor allergies. Give's kids fast, effective and safe relief from allergy symptoms such as sneezing, runny nose and watery eyes, all in a dissolvable orange flavored tablet. Adult Direct...

mpn: 312547170215,
Diphenhydramine Hydrochloride Antihistamine. The Histamine Blocker. For Dye-Free Allergy Relief: sneezing runny nose itchy throat itchy, watery eyes 24 LiqContains Diphenhydramine HCl as antihistamine. Temporarily relieves sneezing, runny nose, i...

mpn: 230146, ean: 0041167351017,
XYZAL® Allergy 24HR Tablets are designed to provide continuous 24-hour, full prescription strength relief of your worst allergy symptoms. This allergy medication provides all night, all day relief of sneezing, runny nose, itchy, watery eyes, and itc...